MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 11607704
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: (3) extension tubing sets; pressure transducer; 2 stopcocks; td (b)(6) 2019.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Patient is an infant.Although requested, additional patient information was not provided.
 
Event or Problem Description
It was reported that the iv tubing set separated at the slide clamp.There was no consequence or impact to the patient.No further information was provided.
 
Event or Problem Description
It was reported that the iv tubing set separated at the safety clamp below the pump segment.There was no consequence or impact to the patient.No further information was provided.
 
Additional Manufacturer Narrative
The customer's report that the tubing set separated at the lower fitment was confirmed based on the separation at the engagement between the tubing and the lower fitment.Further inspection of the separated tubing end identified the issue to be due to insufficient solvent being applied at the tubing engagement.Dimensional measurement confirmed the tubing to be within specification.The root cause of the separation is due to a combination of factors related to insufficient solvent and improper assembly due to equipment and/or operator error.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10151499
Report Number9616066-2020-01873
Device Sequence Number2850668
Product Code FPA
UDI-Device Identifier10885403228001
UDI-Public10885403228001
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11607704
Device Catalogue Number11607704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10ML BD SYRINGE, TD 12/13/2019